# SDR WX0A520191021434

- Difficulty date: October 11, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 44,757 hours, 29,216 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NOTED ON LH OFFWING ESCAPE SLIDE / R&R ESCAPE SLIDE"
